Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
708 Posts
Discussion Starter · #1 ·
I took align for 3 days and had a sick reaction. I felt like I had flu, with all over body ache, sick feeling and I felt like I was intoxicated and very tired. Now I heard that this is a herxheimer reaction but because i reacted like this does this mean that the probiotic was good for me. I had to stop taking it because of work. I ended up with diarrhea and cramping as well after those three days. But since stopping I had a good couple weeks without much trouble. Today though, I am having one of those frequent sluggish days. Frequently have to go to bathroom, have the urgency cramps but only small mushy pieces come out and I feel very incomplete. I call this my constipated diarrhea.Now I am thinking of taking another align tonight. Not sure though ?? or maybe another probiotic might be better ???any suggestions. I have to go to work like this in like 20 minutes from now. I hate going to work sick especially being a nurse !!
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top